# SDR ASAA12511458

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 16,287 hours, 5,230 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 110185
- Condition: Failed
- Location: Master
- Part time: 26,889 hours, 10,302 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY SHOWS 27 VOLTS AND A CONSTANT CHARGE OF 3 AMPS.  AUX BATTERY SHOWS 27 VOLTS AND A CONSTANT 2 AMP CHARGE.  ACFT GROUNDED.  R & R AND TESTED AUX AND MAIN BATTERY IAW MM 24-31-11.  TEST PASSES OK FOR SERVICE.
